zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A fixed point approach to the stability of functional equations in non-Archimedean metric spaces. (English) Zbl 1237.39022
Let X be an arbitrary set, Y be a complete ultrametric space, f 1 ,,f k :XX, Φ:X×Y k Y. The authors find conditions for the solvability of the functional equation Φ(x,ψ(f 1 (x)),,ψ(f k (x)))=ψ(x), xX (with respect to ψ:XY) and its generalizations. The result, in the spirit of the Hyers-Ulam stability where a solution is obtained as a limit of approximate solutions, is based on a new fixed point theorem.

39B52Functional equations for functions with more general domains and/or ranges
39B82Stability, separation, extension, and related topics
54H25Fixed-point and coincidence theorems in topological spaces
[1]Khrennikov, A.: Non-Archimedean analysis: quantum paradoxes, dynamical systems and biological models, Mathematics and its applications 427 (1997) · Zbl 0920.11087
[2]Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[3]Agarwal, R. P.; Xu, B.; Zhang, W.: Stability of functional equations in single variable, J. math. Anal. appl. 288, 852-869 (2003) · Zbl 1053.39042 · doi:10.1016/j.jmaa.2003.09.032
[4]Brzdek̨, J.; Sikorska, J.: A conditional exponential functional equation and its stability, Nonlinear anal. TMA 72, 2923-2934 (2010) · Zbl 1187.39032 · doi:10.1016/j.na.2009.11.036
[5]Czerwik, S.: Functional equations and inequalities in several variables, (2002) · Zbl 1011.39019
[6]Forti, G. -L.; Sikorska, J.: Variations on the drygas equation and its stability, Nonlinear anal. TMA 74, 343-350 (2011) · Zbl 1201.39023 · doi:10.1016/j.na.2010.08.004
[7]Jung, S. -M.: Hyers–Ulam–rassias stability of functional equations in mathematical analysis, (2001) · Zbl 0980.39024
[8]Moszner, Z.: On the stability of functional equations, Aequationes math. 77, 33-88 (2009) · Zbl 1207.39044 · doi:10.1007/s00010-008-2945-7
[9]Stević, S.: Bounded solutions of a class of difference equations in Banach spaces producing controlled chaos, Chaos solitons fractals 35, 238-245 (2008) · Zbl 1142.39013 · doi:10.1016/j.chaos.2007.07.037
[10]Hayes, W.; Jackson, K. R.: A survey of shadowing methods for numerical solutions of ordinary differential equations, Appl. numer. Math. 53, 299-321 (2005) · Zbl 1069.65075 · doi:10.1016/j.apnum.2004.08.011
[11]Palmer, K.: Shadowing in dynamical systems. Theory and applications, Mathematics and its applications 501 (2000) · Zbl 0997.37001
[12]Pilyugin, S. Yu.: Shadowing in dynamical dystems, Lectures notes in mathematics 1706 (1999)
[13]Moslehian, M. S.; Rassias, Th.M.: Stability of functional equations in non-Archimedean spaces, Appl. anal. Discrete math. 1, 325-334 (2007)
[14]Schwaiger, J.: Functional equations for homogeneous polynomials arising from multilinear mappings and their stability, Ann. math. Sil. 8, 157-171 (1994) · Zbl 0820.39011
[15]Kaiser, Z.: On stability of the Cauchy equation in normed spaces over fields with valuation, Publ. math. Debrecen 64, 189-200 (2004) · Zbl 1084.39026
[16]Kaiser, Z.: On stability of the monomial functional equation in normed spaces over fields with valuation, J. math. Anal. appl. 322, 1188-1198 (2006) · Zbl 1101.39018 · doi:10.1016/j.jmaa.2005.04.087
[17]Cho, Y. J.; Park, Ch.; Saadati, R.: Functional inequalities in non-Archimedean Banach spaces, Appl. math. Lett. 23, 1238-1242 (2010) · Zbl 1203.39015 · doi:10.1016/j.aml.2010.06.005
[18]Ciepliński, K.: Stability of multi-additive mappings in non-Archimedean normed spaces, J. math. Anal. appl. 373, 376-383 (2011) · Zbl 1204.39027 · doi:10.1016/j.jmaa.2010.07.048
[19]Gordji, M. Eshaghi; Savadkouhi, M. B.: Stability of cubic and quartic functional equations in non-Archimedean spaces, Acta appl. Math. 110, 1321-1329 (2010) · Zbl 1192.39018 · doi:10.1007/s10440-009-9512-7
[20]Mirmostafaee, A. K.; Moslehian, M. S.: Stability of additive mappings in non-Archimedean fuzzy normed spaces, Fuzzy sets and systems 160, 1643-1652 (2009) · Zbl 1187.46068 · doi:10.1016/j.fss.2008.10.011
[21]Cadariu, L.; Radu, V.: Fixed point methods for the generalized stability of functional equations in a single variable, Fixed point theory appl. (2008)
[22]Jung, S. -M.: A fixed point approach to the stability of isometries, J. math. Anal. appl. 329, 879-890 (2007) · Zbl 1153.39309 · doi:10.1016/j.jmaa.2006.06.098
[23]Jung, S. -M.; Kim, T. -S.: A fixed point approach to the stability of the cubic functional equation, Bol. soc. Mat. mexicana (3) 12, 51-57 (2006) · Zbl 1133.39028
[24]Jung, Y. -S.; Chang, I. -S.: The stability of a cubic type functional equation with the fixed point alternative, J. math. Anal. appl. 306, 752-760 (2005) · Zbl 1077.39026 · doi:10.1016/j.jmaa.2004.10.017
[25]Mirzavaziri, M.; Moslehian, M. S.: A fixed point approach to stability of a quadratic quation, Bull. braz. Math. soc. (NS) 37, 361-376 (2006) · Zbl 1118.39015 · doi:10.1007/s00574-006-0016-z
[26]Baker, J. A.: The stability of certain functional equations, Proc. amer. Math. soc. 112, 729-732 (1991) · Zbl 0735.39004 · doi:10.2307/2048695
[27]Kuczma, M.: Functional equations in a single variable, Monografie matematyczne 46 (1968) · Zbl 0196.16403
[28]Kuczma, M.; Choczewski, B.; Ger, R.: Iterative functional equations, Encyclopedia of mathematics and its applications 32 (1990)
[29]Brzdek̨, J.; Jung, S. -M.: A note on stability of a linear functional equation of second order connected with the Fibonacci numbers and Lucas sequences, J. inequal. Appl. (2010) · Zbl 1198.39036 · doi:10.1155/2010/793947
[30]Brzdek̨, J.; Popa, D.; Xu, B.: Hyers–Ulam stability for linear equations of higher orders, Acta math. Hungar. 120, 1-8 (2008) · Zbl 1174.39012 · doi:10.1007/s10474-007-7069-3
[31]Brzdek̨, J.; Popa, D.; Xu, B.: Remarks on stability of linear recurrence of higher order, Appl. math. Lett. 23, 1459-1463 (2010) · Zbl 1206.39019 · doi:10.1016/j.aml.2010.08.010
[32]Brzdek̨, J.; Popa, D.; Xu, B.: On nonstability of the linear recurrence of order one, J. math. Anal. appl. 367, 146-153 (2010) · Zbl 1193.39006 · doi:10.1016/j.jmaa.2009.12.052
[33]Forti, G. -L.: Comments on the core of the direct method for proving Hyers–Ulam stability of functional equations, J. math. Anal. appl. 295, 127-133 (2004) · Zbl 1052.39031 · doi:10.1016/j.jmaa.2004.03.011
[34]Popa, D.: Hyers–Ulam stability of the linear recurrence with constant coefficients, Adv. difference equ., 101-107 (2005) · Zbl 1095.39024 · doi:10.1155/ADE.2005.101
[35]Sikorska, J.: On a direct method for proving the Hyers–Ulam stability of functional equations, J. math. Anal. appl. 372, 99-109 (2010) · Zbl 1198.39039 · doi:10.1016/j.jmaa.2010.06.056
[36]Trif, T.: On the stability of a general gamma-type functional equation, Publ. math. Debrecen 60, 47-61 (2002) · Zbl 1004.39023
[37]Trif, T.: Hyers–Ulam–rassias stability of a linear functional equation with constant coefficients, Nonlinear funct. Anal. appl. 11, 881-889 (2006) · Zbl 1115.39028
[38]Hensel, K.: Über eine neue begründung der theorie der algebraischen zahlen, Jahresber. deutsch. Math.-verein. 6, 83-88 (1899) · Zbl 30.0096.03
[39]Gouvêa, F. Q.: P-adic numbers. An introduction, Universitext (1997)
[40]Robert, A. M.: A course in p-adic analysis, Graduate texts in mathematics 198 (2000)